# SDR AALA202212281850

- Difficulty date: December 14, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 17,163 hours, 7,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 360-540 Rbl22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FORWARD CARGO RT TRANSITION PANEL HAD CORROSION, BS 360-540, RBL 22.  REMOVED AND REPLACED THE TRANSITION PANEL.
